Binary Quadratic Forms: An Algorithmic Approach. Alogrithms and Computation in Mathematics, Volume 20.

Author:   Johannes Buchmann ,  Ulrich Vollmer
Publisher:   Springer
ISBN:  

9786610949250


Pages:   327
Publication Date:   01 January 2007
Format:   Electronic book text
Availability:   Out of stock   Availability explained
The supplier is temporarily out of stock of this item. It will be ordered for you on backorder and shipped when it becomes available.

Our Price $474.94 Quantity:  
Add to Cart

Share |

Binary Quadratic Forms: An Algorithmic Approach. Alogrithms and Computation in Mathematics, Volume 20.


Add your own review!

Overview

The book deals with algorithmic problems related to binary quadratic forms, such as finding the representations of an integer by a form with integer coefficients, finding the minimum of a form with real coefficients and deciding equivalence of two forms. In order to solve those problems, the book introduces the reader to important areas of number theory such as diophantine equations, reduction theory of quadratic forms, geometry of numbers and algebraic number theory. The book explains applications to cryptography. It requires only basic mathematical knowledge.

Table of Contents

Reviews

Author Information

Tab Content 6

Author Website:  

Countries Available

All regions
Latest Reading Guide

ARG25 2

 

Shopping Cart
Your cart is empty
Shopping cart
Mailing List